# SDR DXTA2025120105878

- Difficulty date: November 28, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N632QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0181
- Aircraft time: 7,175 hours, 4,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS DON'T TEST PROPERLY. BATTERY PACKS 1 AND 3 DON'T ILLUMINATE ANY LIGHTS AFTER 2 30 MINUTE CHARGE SESSIONS.  REMOVED NR 1 EMER LIGHT BATTERY PACK AND INSTALLED A NEW NR 1 EMER LIGHT BATTERY PACK,  REMOVED NR 2 EMER LIGHT BATTERY PACK AND INSTALLED NEW NR 2 EMER LIGHT BATTERY PACK, REMOVED NR 3 EMER LIGHT BATTERY PACK AND INSTALLED A NEW NR 3 EMER LIGHT BATTERY PACK IAW AMM 33-50-10. OPS CHECK NORMAL
